# SDR SIMA20160106007

- Difficulty date: January 6, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 39,410 hours, 34,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMER LIGHT STRIP CRACKED.  R & R LT NR 1 EMER LIGHT STRIP IAW AMM 33-50-12.
